A Reactive Tabu Search for the Vehicle Routing Problem with Back-hauls

Wassan, Niaz A. and Osman, Ibrahim H. (2002) A Reactive Tabu Search for the Vehicle Routing Problem with Back-hauls. Journal of Scheduling, 5 (4). pp. 263-285. ISSN 1094-6136. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/jos.122
Item Type: Article
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Niaz Ahmed Wassan
Date Deposited: 18 Oct 2008 01:18
Last Modified: 23 Jun 2014 13:43
Resource URI: http://kar.kent.ac.uk/id/eprint/10023 (The current URI for this page, for reference purposes)
  • Depositors only (login required):